# SDR SWAA2025092204253

- Difficulty date: August 13, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT 540 BULKHEAD VERTICAL STRUCTURE STIFFENER HAS CRACK STA 540 LBL 24.97.  REPLACED BULKHEAD VERTICAL STIFFENER STA 540 LBL 24.97 ON FWD CARGO COMPARTMENT THIS REPAIR IS CATEGORY A; IAW EA 25-157-02272.
